# SDR 06FDEA03398

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 12,181 hours, 6,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ELONGATED AT LANDING OF ACCESS PANEL 650LB (30 EA) RIGHT WING.  COMPLIED WITH EA 6-5730-104952 PART 1 FOR ELONGATED HOLES IN PANEL LANDING 650LB.
